# SDR 97FDEA00098

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402697
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0288 029, CORROSION (C53-224-01,1) ON FLOORBEAM BS 640, LBL 12, WL 208 AND BLI AROUND FLOORBOARD FASTENER HOLES.  *S/D*  REPAIRED BEAM AT BS 640, LBL 60 TO RBL 25.  REPAIRED SEAT TRACK AT BS 630 TO BS 660, LBL 55.  ACCOMPLISHED WEB REPAIR BS 600 TO BS 660, LBL 45 TO LBL 60.  ALL WORK ACCOMPLISHED IAW FED-EX SRM 53-10-8, 51-10-1, 51-40-2, 51-40-4, 51-30-2.
